# SDR SWIA2025F01413

- Difficulty date: May 12, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 39,442 hours, 40,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND UPPER SURFACE OF PRESSURE FLOOR SILL AT FS 409+128 & 559.00  LBL36.00 HAS SEVERAL AREAS OF CORROSION   (C-CHECK RO 10/06/2025) BLENDED AND REPAIRED CORROSION ON THE LEFT HAND UPPER SURFACE OF PRESSURE FLOOR SILL AT FS 409+128 & 559.00  LBL36.00 COMPLIED WITH GREO 601R-53-41-666 REV C DATED 2012-11-06. SEE CONTINUATION FOR DETAILS. AND COMPLIED WITH ASK CARD 51-900-1003-SKY
